Anyone else having a difficult time managing side effects for cancer treatments?
- 530 views
- 10 times supported
- 36 comments
I'm post single mastectomy stage 1 breast cancer. I been having one he'll of a time managing these awful side effects from, arimidex to exemestane and femara. Migraines, tendonitis, muscle spasms, joint pain, edema, nausea. My oncologist acts like this treatment is not a big deal and I'm one of the rare people who cannot tolerate these treatments. Anyonelse? I feel alone.
All commentsGo to the last comment
@missshe How are you doing? Are you still going through treatment?
How are you doing?
Did you experience any side effects along with your cancer treatment? What type did you have? How did you cope with it?
@Tia4674 @Hoppledog @Lumppy @Juliaglc @Georgie @Sexy667 @cheryoak @Bettyb @Kev2020 @moseygoat73 @NancyS @DeborahWalker @Jimsexton536 @joymartinez23 @critt01 @f45sdf46 @BonnieC
Feel free to share here!
See the signature
Courtney_J, Community Manager, Carenity US
Everything else has been destroyed, it didn’t take the cancer out but it sure did kill everything else! If I would have only known!!!
See the signature
JAMES D. SEXTON.
I am currently going through chemo infusion (paclitaxel and carboplatin). I have been through two cycles and 4 more cycles to go. I didn’t get sick the first cycle but it did hit me with all the side effects in second cycle. Can someone tell me if it will be even worse side effects each cycle or about the same?
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed